MAUDE Adverse Event Report: MICROVENTION, INC. SOFIA FLOW 5F; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MICROVENTION, INC. SOFIA FLOW 5F; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number DA5125ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 11/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.This study is ongoing and device/procedure relatedness determinations can be re-adjudicated by independent reviewers/physicians.The study device and study procedure relatedness can change as a result of these reviews.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.
 
Event or Problem Description
As reported through the restore clinical study: multiple small infarcts: on the patient post-thrombectomy mri it was noted "scattered small punctate cortical foci of restricted diffusivity throughout the right frontal, right parietal and right insular lobes as well as the right occipital lobe and right caudate head.Minimal associated cytotoxic edema.No hemorrhagic transformation." patient has no residual symptoms and was discharged from hospital to prior living arrangement later on the same day.Over the course of her hospitalization, her deficits resolved.Resolved without sequelae.No diagnostic procedures were performed following the event.The severity of the event was classified as mild.The index procedure was performed the day before.The event was adjudicated as possibly related to the sofia device and mechanical thrombectomy procedure and definitely related to the study disease.

Brand Name
SOFIA FLOW 5F
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22058657
Report Number2032493-2025-90170
Device Sequence Number15363411
Product Code DQO
UDI-Device Identifier00810170019234
UDI-Public(01)00810170019234(11)240605(17)270531(10)0000619330
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K131482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDA5125ST
Device Lot Number0000619330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale
Patient RaceBlack Or African American